# SDR AALA991894

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 136 - DURING FLIGHT FIRST CLASS OVEN SMOKES.  CLEANED DEBRIS FROM FIRST CLASS OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
